# SDR USAA2013060500007

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 74,857 hours, 33,590 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 898052
- Condition: Low
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTENGUISHER WEIGHT LOW.  INSTALLED NEW COCKPIT HALON FIRE EXTENGUISHER.
